# SDR AALA20120419006

- Difficulty date: April 19, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 61,870 hours, 31,880 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SIGNFICANT ENGINE PRESSURE RATIO SPLIT THAT BECAME WORSE AS ALTITUDE INCREASED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 ENGINE PT2 BULLET.  SYSTEM GROUND CHECK NORMAL OPERATION.
